Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 179856, 11 pages
http://dx.doi.org/10.1155/2013/179856
Research Article

A Brief Study of Certain Class of Harmonic Functions of Bazilevič Type

1Department of Pure and Applied Mathematics, Ladoke Akintola University of Technology, PMB 4000, Ogbomosho, Nigeria
2Department of Mathematics and Informatics, 1 Decembrie 1918 University of Alba Iulia, 5 Gabriel Bethlen Street, 510009 Alba Iulia, Romania

Received 24 March 2013; Accepted 18 April 2013

Academic Editors: R. Avery, Y. Han, G. L. Karakostas, and C. Zhu

Copyright © 2013 A. T. Oladipo and D. Breaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. D. Bernard, “Convex and starlike univalent functions,” Transactions of the American Mathematical Society, vol. 135, pp. 429–446, 1969. View at Google Scholar · View at MathSciNet
  2. M. Darus and R. W. Ibrahim, “Coefficient inequalities for a new class of univalent functions,” Lobachevskii Journal of Mathematics, vol. 29, no. 4, pp. 221–229, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. A. Frasin, “Subclasses of analytic functions defined by Carlson-Shaffer linear operator,” Tamsui Oxford Journal of Mathematical Sciences, vol. 23, no. 2, pp. 219–233, 2007. View at Google Scholar · View at MathSciNet
  4. A. W. Goodman, Univalent Functions, vol. 1, Mariner Publishing, Tampa, Fla, USA, 1983. View at MathSciNet
  5. S. S. Miller and P. T. Mocanu, “Second order differential inequalities in the complex plane,” Journal of Mathematical Analysis and Applications, vol. 65, no. 2, pp. 289–305, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000. View at MathSciNet
  7. H. Saitoh, “A linear operator and its applications of first order differential subordinations,” Mathematica Japonica, vol. 44, no. 1, pp. 31–38, 1996. View at Google Scholar · View at MathSciNet
  8. G. S. Sălăgean, “Subclasses of univalent functions,” in Complex Analysis—Fifth Romanian-Finnish Seminar, vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Mahzoon and S. Latha, “On certain properties of neighborhoods of multivalent functions involving the generalized saitoh operator,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 4, article 112, 6 pages, 2009. View at Google Scholar · View at Scopus
  10. I. E. Bazilevič, “On a case of integrability in quadratures of the Loewner-Kufarev equation,” Matematicheskii Sbornik, vol. 37, no. 79, pp. 471–476, 1955 (Russian). View at Google Scholar · View at MathSciNet
  11. R. Singh, “On Bazilevič functions,” Proceedings of the American Mathematical Society, vol. 38, pp. 261–271, 1973. View at Google Scholar · View at MathSciNet
  12. J. W. Noonan, “On close-to-convex functions of order β,” Pacific Journal of Mathematics, vol. 44, no. 1, pp. 263–280, 1973. View at Google Scholar · View at MathSciNet
  13. S. D. Bernardi, Bibliography of Schlicht Functions, Reprinted by Mariner Publishing, Tampa, Fla, USA, 1983, Courant Institute of Mathematical Sciences, New York University, 1996. View at MathSciNet
  14. S. Abdulhalim, “On a class of analytic functions involving the Salagean differential operator,” Tamkang Journal of Mathematics, vol. 23, no. 1, pp. 51–58, 1992. View at Google Scholar · View at MathSciNet
  15. T. H. MacGregor, “Functions whose derivative has a positive real part,” Transactions of the American Mathematical Society, vol. 104, pp. 532–537, 1962. View at Google Scholar · View at MathSciNet
  16. T. H. MacGregor, “The radius of convexity for starlike functions of order 1/2,” Proceedings of the American Mathematical Society, vol. 14, no. 1, pp. 71–76, 1963. View at Google Scholar · View at MathSciNet
  17. D. K. Thomas, “On Bazilevič functions,” Transactions of the American Mathematical Society, vol. 132, no. 2, pp. 353–361, 1968. View at Google Scholar · View at MathSciNet
  18. P. D. Tuan and V. V. Anh, “Radii of starlikeness and convexity for certain classes of analytic functions,” Journal of Mathematical Analysis and Applications, vol. 64, no. 1, pp. 146–158, 1978. View at Google Scholar · View at MathSciNet
  19. K. Yamaguchi, “On functions satisfying R{f(z)/z}>0,” Proceedings of the American Mathematical Society, vol. 17, no. 3, pp. 588–591, 1966. View at Google Scholar · View at MathSciNet
  20. T. O. Opoola, “On a new subclass of univalent functions,” Mathematica, vol. 36, no. 2, tome (36), pp. 195–200, 1994. View at Google Scholar · View at MathSciNet
  21. S. Singh, S. Gupta, and S. Singh, “An extension of the region of variability of a subclass of univalent functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 4, article 113, 7 pages, 2009. View at Google Scholar · View at MathSciNet
  22. I. S. Jack, “Functions starlike and convex of order α,” Journal of the London Mathematical Society, vol. 3, pp. 469–474, 1971. View at Google Scholar · View at MathSciNet
  23. H. Shiraishi and S. Owa, “Starlikeness and convexity for analytic functions concerned with Jack's lemma,” International Journal of Open Problems in Computer Science and Mathematics, vol. 2, no. 1, pp. 37–47, 2009. View at Google Scholar · View at MathSciNet
  24. J. M. Jahangiri, “Harmonic functions starlike in the unit disk,” Journal of Mathematical Analysis and Applications, vol. 235, no. 2, pp. 470–477, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  25. J. M. Jahangiri, “Coefficient bounds and univalence criteria for harmonic functions with negative coefficients,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 52, no. 2, pp. 57–66, 1998. View at Google Scholar · View at MathSciNet
  26. H. Silverman and E. M. Silvia, “Subclasses of harmonic univalent functions,” New Zealand Journal of Mathematics, vol. 28, no. 2, pp. 275–284, 1999. View at Google Scholar · View at MathSciNet